Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes severe itching in the perianal area?

I know this is gross but for the past few weeks I ve been super itchy in the area between my vagina and anus (taint) like at first I didn t know why I didn t even think twice about it, now I ve been itching it so much that there s a sort of bump there. But not on my anus. I don t know what to do or what it is. I m very embarrassed and I don t have money to go see a doctor
Fri, 28 Dec 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Based on the description of your symptoms, it appears that the skin is infected by bacteria and/or fungus. Kindly apply skin ointment containing Clotrimazole with Betamethasone cream over the affected area. Apply moisturizer cream at bedtime. Maintain good personal hygiene. Gradually, you should be able to overcome the problem and get better.

Hope I have answered your query. Let me know if I can assist you further.

All the best.

Regards,
Dr. Ashakiran S.
General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes severe itching in the perianal area?

Hi, Based on the description of your symptoms, it appears that the skin is infected by bacteria and/or fungus. Kindly apply skin ointment containing Clotrimazole with Betamethasone cream over the affected area. Apply moisturizer cream at bedtime. Maintain good personal hygiene. Gradually, you should be able to overcome the problem and get better. Hope I have answered your query. Let me know if I can assist you further. All the best. Regards, Dr. Ashakiran S. General & Family Physician